# SDR COMA0060647

- Difficulty date: August 17, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 17,242 hours, 16,517 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stuck
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON APPEARS TO BE JAMMED.  DURING DESCENT AILERON CONTROL RETURNED TO NORMAL.  INSPECTED AILERON CONTROLS AND FOUND NO DEFECTS.  COULD NOT DUPLICATE.  AIRCRAFT FLIGHT CHECK SATISFACTORY.
